# SDR COMA0260742

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 15,401 hours, 14,620 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CAUTION MESSAGE.COULD NOT DUPLICATE, CABIN PRESSURE CONTROL SYSTEM OPERATIONAL TEST NORMAL.
